RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 118–130 (Mi mz11668)  

This article is cited in 1 scientific paper (total in 1 paper)

A Sublinear Analog of the Banach–Mazur Theorem in Separable Convex Cones with Norm

F. S. Stonyakin

Crimea Federal University, Simferopol

Abstract: A special class of separable normed cones, which includes convex cones in normed spaces and in spaces with an asymmetric norm, is distinguished on the basis of the functional separability of elements. It is shown that, generally, separable normed cones admit no linear injective isometric embedding in any normed space. An analog of the Banach–Mazur theorem on a sublinear injective embedding of a separable normed cone in the cone of real nonnegative continuous functions on the interval $[0;1]$ with the ordinary sup-norm is obtained. This result is used to prove the existence of a countable total set of bounded linear functionals for a special class of separable normed cones.

Keywords: separable normed cone, space with asymmetric norm, Hahn–Banach theorem, Banach–Mazur theorem, sublinear injective isometric embedding, total set of bounded linear functionals.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation МК-176.2017.1
The work was financially supported by a grant of the President of the Russian Federation for State Support of Young Russian Scientists – Candidates of Science (project code MK-176.2017.1).


DOI: https://doi.org/10.4213/mzm11668

Full text: PDF file (518 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 111–120

Bibliographic databases:

UDC: 517.98
Received: 09.05.2017
Revised: 14.07.2017

Citation: F. S. Stonyakin, “A Sublinear Analog of the Banach–Mazur Theorem in Separable Convex Cones with Norm”, Mat. Zametki, 104:1 (2018), 118–130; Math. Notes, 104:1 (2018), 111–120

Citation in format AMSBIB
\Bibitem{Sto18}
\by F.~S.~Stonyakin
\paper A Sublinear Analog of the Banach--Mazur Theorem in Separable Convex Cones with Norm
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 118--130
\mathnet{http://mi.mathnet.ru/mz11668}
\crossref{https://doi.org/10.4213/mzm11668}
\elib{http://elibrary.ru/item.asp?id=35276455}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 111--120
\crossref{https://doi.org/10.1134/S000143461807012X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054529064}


Linking options:
  • http://mi.mathnet.ru/eng/mz11668
  • https://doi.org/10.4213/mzm11668
  • http://mi.mathnet.ru/eng/mz/v104/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. S. Stonyakin, “Hahn–Banach type theorems on functional separation for convex ordered normed cones”, Eurasian Math. J., 10:1 (2019), 59–79  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    References:18
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020